bones-icon
Terifrac injection
Hi, I have been taking terifrac injection for the past 1 month for osteoporosis. I am reading many side effects for this injection over the internet. Could anyone provide clarification on this.
257 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Benefits are more theoritical than actual. For the cost and pain the patient have to take. Injection site issues like blackening and pain are common. In short, can try alternatives for improving bone density.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.